# SDR HEEA968607

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Defective
- Location: Eng Gp Seal
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  COATING LIFTING ON G.P. SUPPORT SEAL BORE ID. INSTALLED A DALLAS AIRMOTIVE OVERHAULED G.P. SUPPORT.
